# SDR NSVA20070017

- Difficulty date: January 22, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 32,732 hours, 38,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ARM LT ON EMERG LT SYS NOT ACTIVATING.  REMOVED AND REPLACED LIGHT BULB, OPS CHECK GOOD.
